# SDR FDEA200909023234

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 7075T60050
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840, RBL 26 TO LBL 26 UPPER BULKHEAD SUPPORT ANGLE CORRODED.  EVALUATE AND REPAIR. BS 840, RBL 26 TO LBL 26 BULKHEAD SUPPORT ANGLE REPAIR CARRIED OUT IAW SRM 51-70-11 FIG. 1 REV. 97.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
